Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An algebraic extension of the MacMahon Master Theorem


Authors: Pavel Etingof and Igor Pak
Journal: Proc. Amer. Math. Soc. 136 (2008), 2279-2288
MSC (2000): Primary 16S37; Secondary 05A30, 05E05, 81S05
Published electronically: March 13, 2008
MathSciNet review: 2390493
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a new algebraic extension of the classical MacMahon Master Theorem. The basis of our extension is the Koszul duality for non-quadratic algebras defined by Berger. Combinatorial implications are also discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16S37, 05A30, 05E05, 81S05

Retrieve articles in all journals with MSC (2000): 16S37, 05A30, 05E05, 81S05


Additional Information

Pavel Etingof
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: etingof@math.mit.edu

Igor Pak
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: pak@math.mit.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09017-5
PII: S 0002-9939(08)09017-5
Received by editor(s): August 1, 2006
Published electronically: March 13, 2008
Communicated by: Jim Haglund
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.